Vol 10, No 2 (2018)

Table of Contents

The nonlocal boundary problem with perturbations of antiperiodicity conditions for the eliptic equation with constant coefficients Article References
Ya. O. Baranetskij, I. Ya. Ivasiuk, P. I. Kalenyuk, A. V. Solomko 215-234
The inverse and derivative connecting problems for some Hypergeometric polynomials Article References
L. Bedratyuk, A. Bedratuyk 235-247
$(p,q)$th order oriented growth measurement of composite $p$-adic entire functions Article References
T. Biswas 248-272
Application of the spectral theory and perturbation theory to the study of Ornstein-Uhlenbeck processes Article References
I. V. Burtnyak, H. P. Malytska 273-287
On central automorphisms of crossed modules Article References
M. Dehghani, B. Davvaz 288-295
Unconventional analogs of single-parametric method of iterational aggregation Article References
I. I. Demkiv, M. I. Kopach, A. F. Obshta, B. A. Shuvar 296-302
Hilbert polynomials of the algebras of $SL_ 2$-invariants Article References
N. B. Ilash 303-312
Coupled fixed point results on metric spaces defined by binary operations Article References
A. Karami, R. Shakeri, S. Sedghi, І. Altun 313-323
Application of duality theory to solve two-criteria problem of linear programming for ecological-economic system Article References
L. Z. Khrushch 324-332
On Feller semigroup generated by solution of nonlocal parabolic conjugation problem Article References
B. I. Kopytko, R. V. Shevchuk 333-345
On the crossings number of a hyperplane by a stable random process Article References
M. M. Osypchuk 346-351
On the similarity of matrices $AB$ and $BA$ over a field Article References
V. M. Prokip 352-359
Green-Rvachev's quasi-function method for constructing two-sided approximations to positive solution of nonlinear boundary value problems Article References
M. V. Sidorov 360-375
Spaces generated by the cone of sublinear operators Article References
A. Slimane 376-386
On an approach to the construction of the Friedrichs and Neumann-Krein extensions of nonnegative linear relations Article References
O. G. Storozh 387-394
Symmetric *-polynomials on $\mathbb C^n$ Article References
T. V. Vasylyshyn 395-401
Commutative Bezout domains in which any nonzero prime ideal is contained in a finite set of maximal ideals Article References
B. V. Zabavsky, O. M. Romaniv 402-407
The convergence classes for analytic functions in the Reinhardt domains Article References
T. M. Salo, O. Yu. Tarnovecka 408-411

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.